2019
Том 71
№ 8

All Issues

Çakmak D.

Articles: 1
Article (English)

Oscillation criteria for nonlinear second-order differential equations with damping

Çakmak D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 5. - pp. 694–700

Some new oscillation criteria are given for general nonlinear second-order ordinary differential equations with damping of the form x?+?p?(?t?)?x?+?q?(?t?)?f?(?x?) = 0, where f is monotone or nonmonotone. Our results generalize and extend some earlier results of Deng.